# SDR REXA2018122171288

- Difficulty date: December 7, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING CORROSION FOUND CORROSION ON FUSELAGE INNER SKIN FS
280-295 BETWEEN S27-26R                                           
REPAIRED INNER SKIN IAW EA CRJ 953-07909 REV IR
                                               
                                               
                 AAR SM-33
